# SDR ASAA2021070135230

- Difficulty date: July 1, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 39,234 hours, 11,411 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LT ILLUMINATED ON MASTER RECALL WENT OUT WITH PUSH OF RESET. GROUNDED - YES. FOUND PZTC 2 RAM AIR ACT FAULT-CLEARED ON VERIFY. REF B737-800 FIM 21-62 TASK 836. RIGHT PACK LIGHT NO LONGER ILLUMINATES ON RECALL.
